Prof Roger Plymen MA, DPhil (Oxon)

Emeritus Professor

Full contact details
View graph of relations

Publications

  1. 2021
  2. Published

    Comparison of the depths on both sides of the local Langlands correspondence for Weil-restricted groups

    Plymen, R. & Aubert, A-M., 28 Dec 2021, In: Journal of Number Theory. 233 (2022), p. 24-58

    Research output: Contribution to journalArticlepeer-review

  3. 2020
  4. E-pub ahead of print

    Epsilon factors as algebraic characters on the smooth dual of $\mathrm{GL}_n$

    Plymen, R., 1 Sep 2020, (E-pub ahead of print) Proceedings of conference on Quantum Dynamics. Poland: Banach Center Publications, Vol. 120. p. 11-21

    Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

  5. Published

    The Great Prime Number Race

    Plymen, R., 13 Aug 2020, Rhode Island: American Mathematical Society. 152 p. (Student Mathematical Library)

    Research output: Book/ReportBookpeer-review

  6. Published

    Morita equivalence for k-algebras

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2020, Proceedings of conference on Quantum Dynamics. Warsaw: Banach Center Publications, Vol. 120. p. 245 - 265 21 p. (Banach Center Publications).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

  7. 2019
  8. Published

    Contribution to Celebratio Mathematica

    Aubert, A-M., Plymen, R. & Solleveld, M., 15 Nov 2019, 20 p. Mathematical Sciences Publishers.

    Research output: Other contributionpeer-review

  9. Published

    Smooth duals of inner forms of GL_n and SL_n

    Plymen, R., Baum, P., Aubert, A-M. & Solleveld, M., 1 May 2019, In: Documenta Mathematica. 24, p. 373-420

    Research output: Contribution to journalArticlepeer-review

  10. Published

    Stratified Langlands duality in the A_n tower

    Plymen, R., Niblo, G. & Wright, N., 2019, In: Journal of Noncommutative Geometry. 13, p. 193-225

    Research output: Contribution to journalArticlepeer-review

  11. 2018
  12. Published

    Poincare' duality and Langlands duality for extended affine Weyl groups

    Plymen, R., Niblo, G. & Wright, N., 2018, In: Annals of K-theory. 3, 3, p. 491-522

    Research output: Contribution to journalArticlepeer-review

  13. Published

    The Skewes Number

    Plymen, R., 2018, USA: American Mathematical Society. 76 p. (AMS Open Math Notes)

    Research output: Book/ReportBookpeer-review

  14. 2017
  15. Published

    Conjectures about p-adic groups and their non commutative geometry

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 1 Jan 2017, In: Contemporary Mathematics. 691, p. 15-51

    Research output: Contribution to journalArticlepeer-review

  16. Published

    Functoriality and K-theory for GL_n(R)

    Plymen, R. & Mendes, S., 2017, In: Munster Journal of Mathematics. 10, p. 39-58

    Research output: Contribution to journalArticlepeer-review

  17. Published

    Hecke algebras for inner forms of p-adic special linear groups

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2017, In: Journal de l'Institut Mathématiques Jussieu. 16, 2, p. 351-419

    Research output: Contribution to journalArticlepeer-review

  18. Published

    On L-packets and depth for SL_2(K) and its inner form

    Plymen, R., Aubert, A-M., Mendes, S. & Solleveld, M., 2017, In: International Journal of Number Theory. 13, p. 1-19

    Research output: Contribution to journalArticlepeer-review

  19. Published

    The principal series of p -adic groups with disconnected center

    Aubert, A. M., Baum, P., Plymen, R. & Solleveld, M., 2017, In: Proceedings of the London Mathematical Society. 114, 5, p. 798-854 57 p.

    Research output: Contribution to journalArticlepeer-review

  20. 2016
  21. Published

    The local Langlands correspondence for inner forms of SL_n

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 5 Dec 2016, In: Research in the Mathematical Sciences . 3:32, p. 1 34 p.

    Research output: Contribution to journalArticlepeer-review

  22. Published

    Geometric structure for the principal series of a reductive p-adic group with connected centre

    Plymen, R., Aubert, A-M., Baum, P. & Solleveld, M., 2016, In: Journal of Noncommutative Geometry. 10, 2, p. 663-680

    Research output: Contribution to journalArticlepeer-review

  23. Published

    The local spectrum of the Dirac operator for the universal cover of SL_2(R)

    Plymen, R., Brodzki, J., Niblo, G. & Wright, N., 2016, In: Journal of Functional Analysis. 270, 3, p. 957-975

    Research output: Contribution to journalArticlepeer-review

  24. 2014
  25. Published

    Geometric structure in smooth dual and local Langlands conjecture

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Sep 2014, In: Japanese Journal of Mathematics. 9, 2, p. 99-136

    Research output: Contribution to journalArticlepeer-review

  26. 2013
  27. Published

    Depth and the local Langlands correspondence

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Nov 2013, In: Progress in Mathematics. 319, p. 17-41 25 p.

    Research output: Contribution to journalArticlepeer-review

  28. Published

    On the local Langlands correspondence for non-tempered representations

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., Oct 2013, In: Munster Journal of Mathematics.

    Research output: Contribution to journalArticlepeer-review

  29. Published

    The local Langlands correspondence for inner forms of SLn

    Aubert, A-M., Baum, P., Plymen, R. & Solleveld, M., May 2013, In: MIMS EPrints. 2013.38.

    Research output: Contribution to journalArticlepeer-review

  30. Published

    K-theory and the connection index

    Kamran, T. & Plymen, R., Feb 2013, In: Bulletin of the London Mathematical Society. 45, 1, p. 111-119 8 p.

    Research output: Contribution to journalArticlepeer-review

  31. Published

    L-packets and formal degrees for SL_2(K) with K a local function field of characteristic 2

    Mendes, S. & Plymen, R., Feb 2013, In: Unknown Journal.

    Research output: Contribution to journalArticlepeer-review

  32. 2012
  33. Published

    Geometric structure in the tempered dual of SL(4)

    Chao, K. F. & Plymen, R., Jun 2012, In: Bulletin of the London Mathematical Society. 44, 3, p. 460-468 8 p.

    Research output: Contribution to journalArticlepeer-review

  34. 2011
  35. Published

    Geometric structure in the principal series of the {$p$}-adic group {${\rm G}_2$}

    Aubert, A-M., Baum, P. & Plymen, R., 2011, In: Representation Theory . 15, p. 126-169 44 p.

    Research output: Contribution to journalArticlepeer-review

  36. Published

    Geometric structure in the representation theory of reductive $p$-adic groups II

    Aubert, A-M., Baum, P. & Plymen, R., 2011, Harmonic analysis on reductive, $p$-adic groups. American Mathematical Society, Vol. 543. p. 71-90 20 p. (Contemp. Math.).

    Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

  37. 2010
  38. Published

    A new bound for the smallest x with π(x) > li(x)

    Chao, K. F. & Plymen, R., May 2010, In: International Journal of Number Theory. 6, 3, p. 681-690 9 p.

    Research output: Contribution to journalArticlepeer-review

  39. Published

    R-groups and geometric structure in the representation theory of SL(N)

    Jawdat, J. & Plymen, R., 2010, In: Journal of Noncommutative Geometry. 4, 2, p. 265-279 14 p.

    Research output: Contribution to journalArticlepeer-review

  40. 2007
  41. Published

    Geometric structure in the representation theory of p-adic groups

    Aubert, A. M., Baum, P. & Plymen, R., 15 Nov 2007, In: Académie des Sciences. Comptes Rendus. Mathématique. 345, 10, p. 573-578 5 p.

    Research output: Contribution to journalArticlepeer-review

  42. Published

    Base change and $K$-theory for $\rm GL(n)$

    Mendes, S. & Plymen, R., 2007, In: Journal of Noncommutative Geometry. 1, 3, p. 311-331

    Research output: Contribution to journalArticlepeer-review

  43. 2006
  44. Published

    Cycles in the chamber homology of GL(3)

    Aubert, A. M., Hasan, S. & Plymen, R., Apr 2006, In: K-Theory. 37, 4, p. 341-377 36 p.

    Research output: Contribution to journalArticlepeer-review

  45. Published

    The Hecke algebra of a reductive $p$-adic group: a geometric conjecture

    Aubert, A-M., Baum, P. & Plymen, R., 2006, Noncommutative geometry and number theory. p. 1-34 (Noncommutative geometry and number theory).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  46. 2005
  47. Published

    Plancherel measure for GL(n, F) and GL(m, D): Explicit formulas and Bernstein decomposition

    Aubert, A. M. & Plymen, R., May 2005, In: Journal of Number Theory. 112, 1, p. 26-66 40 p.

    Research output: Contribution to journalArticlepeer-review

  48. Published

    Entire cyclic cohomology of Schatten ideals

    Plymen, R., Brodzki, J. & Flymen, R., 2005, In: Homology, Homotopy and Applications. 7, 3, p. 37-52 15 p.

    Research output: Contribution to journalArticlepeer-review

  49. 2004
  50. Published

    Formule de Plancherel explicite pour le groupe p-adique

    Aubert, A. M. & Plymen, R., 1 Jun 2004, In: Académie des Sciences. Comptes Rendus. Mathématique. 338, 11, p. 843-848 5 p.

    Research output: Contribution to journalArticlepeer-review

  51. 2003
  52. Published

    Local-global principle for the Baum-Connes conjecture with coefficients

    Baum, P., Millington, S. & Plymen, R., 2003, In: K-Theory. 28, 1, p. 1-18 17 p.

    Research output: Contribution to journalArticlepeer-review

  53. 2002
  54. Published

    Reduced C*-algebra of the p-adic group GL(n) II

    Plymen, R. J., 1 Dec 2002, In: Journal of Functional Analysis. 196, 1, p. 119-134 15 p.

    Research output: Contribution to journalArticlepeer-review

  55. Published

    Chern character for the Schwartz algebra of p-adic GL(n)

    Brodzki, J. & Plymen, R., Mar 2002, In: Bulletin of the London Mathematical Society. 34, 2, p. 219-228 9 p.

    Research output: Contribution to journalArticlepeer-review

  56. Published

    Complex structure on the smooth dual of $\rm GL(n)$

    Brodzki, J. & Plymen, R., 2002, In: Doc. Math.. 7, p. 91-112

    Research output: Contribution to journalArticlepeer-review

  57. 2001
  58. Published

    Une démonstration de la conjecture de Baum-Connes pour les groupes réductifs adèliques

    Plymen, R., Baum, P., Millington, S. & Flymen, R., 1 Feb 2001, In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 332, 3, p. 195-200 5 p.

    Research output: Contribution to journalArticlepeer-review

  59. 2000
  60. Published

    Geometry of the smooth dual of $\rm GL(n)$

    Brodzki, J. & Plymen, R., 2000, In: C. R. Acad. Sci. Paris Sér. I Math.. 331, 3, p. 213-218

    Research output: Contribution to journalArticlepeer-review

  61. Published

    Representation theory of $p$-adic groups: a view from operator algebras

    Baum, P. F., Higson, N. & Plymen, R. J., 2000, The mathematical legacy of Harish-Chandra (Baltimore, MD, 1998). Vol. 68. p. 111-149 (The mathematical legacy of Harish-Chandra (Baltimore, MD, 1998)).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  62. 1999
  63. Published

    Homologie cyclique périodique de certaines algèbres nucléaires

    Brodzki, J. & Plymen, R., 15 Oct 1999, In: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics. 329, 8, p. 671-676 5 p.

    Research output: Contribution to journalArticlepeer-review

  64. 1997
  65. Published

    A proof of the Baum-Connes conjecture for $p$-adic $\rm GL(n)$

    Baum, P., Higson, N. & Plymen, R., 1997, In: C. R. Acad. Sci. Paris Sér. I Math.. 325, 2, p. 171-176

    Research output: Contribution to journalArticlepeer-review

  66. Published

    Universal example for $S$-arithmetic groups

    Hodgins, J. E. & Plymen, R. J., 1997, In: Exposition. Math.. 15, 2, p. 149-159

    Research output: Contribution to journalArticlepeer-review

  67. 1996
  68. Published

    The representation theory of $p$-adic $\rm GL(n)$ and Deligne-Langlands parameters

    Hodgins, J. E. & Plymen, R. J., 1996, Analysis, geometry and probability. Vol. 10. p. 54-72 (Analysis, geometry and probability).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  69. 1994
  70. Published

    Spinors in Hilbert space

    Plymen, R. J. & Robinson, P. L., 1994, Cambridge University Press. (Cambridge Tracts in Mathematics)

    Research output: Book/ReportBookpeer-review

  71. 1993
  72. Published

    Equivariant homology for $\rm SL(2)$ of a $p$-adic field

    Baum, P., Higson, N. & Plymen, R., 1993, Index theory and operator algebras (Boulder, CO, 1991). Vol. 148. p. 1-18 (Index theory and operator algebras (Boulder, CO, 1991)).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  73. 1992
  74. Published

    Coupling constants for $p$-adic groups

    Plymen, R. J., 1992, $p$-adic methods and their applications. p. 63-72 ($p$-adic methods and their applications).

    Research output: Chapter in Book/Report/Conference proceedingChapter

  75. Published

    Elliptic representations and $K$-theory for $\rm SL(l)$

    Plymen, R. J., 1992, In: Houston Journal of Mathematics. 18, 1, p. 25-32

    Research output: Contribution to journalArticlepeer-review

Previous 1 2 Next

Research Explorer downloads

102

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

24

Research output: Contribution to journalArticlepeer-review

17

Research output: Chapter in Book/Report/Conference proceedingChapter

13

Research output: Contribution to journalArticlepeer-review

8

Research output: Contribution to journalArticlepeer-review